On the solvability of polynomial systems arising in control

Research output: Contribution to journalArticlepeer-review


We consider a compactification of a general system of polynomial equations in weighted projective space, and give some sufficient conditions about the solvability of a polynomial system over C and R. We also prove that for generic linear subspaces, the inverse eigenvalue problem with perturbations in the linear subspace always has n! solutions.

Original languageEnglish
Pages (from-to)313-322
Number of pages10
JournalLinear Algebra and Its Applications
Issue number2-3
StatePublished - Sep 1 2007


  • Controllbility of discrete polynomial systems
  • Inverse eigenvalue problems
  • System of polynomial equations
  • Weighted projective space


Dive into the research topics of 'On the solvability of polynomial systems arising in control'. Together they form a unique fingerprint.

Cite this